Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Crohns disease, unstable angina. Constipation, pebble like stools. Help

i have crohns disease , and i was recently diagnosed with unstable angina , i have been prescribed simvastatin , bisoprol, nicorandol . ntg spray , since being on there drugs i have terrible constipation pale pebble like stools , despite a high fibre diet and plenty of water this is causing me some distress and my gp does not want to prescribe any kind of laxative help ?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response

Thank you for the query.

As Crohn`s disease very often causes intestine narrowing due to inflammation process it can lead to partial intestine obstruction. Depending of the place and size of such narrowing it can produce different symptoms like abdominal pain, constipations, nausea, vomiting etc. It is possible that your intestine has gotten narrow in some place and this is causing this constipations.
It is advisable for you to have abdominal X-ray to rule out emergency intestine obstruction, have colonoscopy and get scheduled for abdominal CT with contrast. If the narrow place will be localized, surgery is necessary.

Hope this will help.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor